MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734060
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6) no parts have returned to the manufacturer for analysis.  h6) multiple annex a codes were applied to capture this event.A110201 captures the system not initiating properly and showing a no signal message while a0902 captures the no visual display on the cpu laptop.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that during the pre-op [phase], the medtronic navigation system did not [initiate] upon activating the "on" switch.The display showed a no signal message and there was no visual on the central processing unit (cpu) laptop.There was troubleshooting present, the system was rebooted twice and the system then [initiated] properly. there was no patient involvement or presence.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20291688
Report Number1723170-2024-02810
Device Sequence Number18174431
Product Code HAW
UDI-Device Identifier00643169486645
UDI-Public00643169486645
Combination Product (Y/N)N
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown